# SDR SWAA2023092588474

- Difficulty date: August 11, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 37,420 hours, 16,892 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CORRUGATED PANEL CRAKED AT T/E B/W ACCESS DOOR 651DB AND FLAL TRACK<[01] REMOVED AND REPLACED CORRUGATED PANEL SUPPORT AT ACCESS PANEL 651DB AS PER REF SRM 51-40-02-OG-0;[02] VERIFIED STEP 1;[03] COMPLETED BONDING CHECK AS PER REF SOPM20-20-00 TOOL USED BONDING METER  ID 163055 DUE DATE 13MAR24;[04] VERIFIED STEP 3
